# SDR SWAA2024101447344

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 61,026 hours, 36,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR HOOK AND LOOP STRIPS ON THE GIRT ARE NOT ATTACHED TO HOOK AND LOOP STRIPS ON THE BACKING PAN SHELF.  REPOSITIONED AFT ENTRY DOOR SLIDE FOR HOOK AND LOOP ATTACHMENT TO BACKING PAN SHELF IAW MT 725-61-06
